# SDR FY4Y197M20110315E

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- Aircraft time: 63,036 hours, 30,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 640
- Part time: 630,036 hours, 30,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMED CPCP CARD NR C53-224-01 PART 1 OF 3 FOR MAIN DECK CARGO COM'P FLOOR STRUCTURE, THE SEAT TRACK AT STA BS 640+3 AND BS 640+10 LBL. 0 WAS FOUND LEVEL 2 CORROSION.  REPAIR METHOD IAW SRM 53-10-5 FOR FURTHER PROCESSING.
